Alert archive / West Virginia / Flash Flood Warnings in 2008
Flash Flood Warning 5, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jun 4, 2008, 1:56 AM EDT for Barbour County, Harrison County, West Virginia. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2008, 1:56 AM EDT (05:56 UTC)
- Expired
- Jun 4, 2008, 5:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barbour County, WV, Harrison County, WV
The radar
The Pittsburgh radar (KPBZ), 148 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 1:58 AM EDT | FLOOD | Shinnston, WV | STREAMS OVER ROADS OR BRIDGES. EVENT OCCURRED BETWEEN 143 AM 06/04/2008 AND 158 AM 06/04/2008 |
| Jun 4, 3:56 AM EDT | FLOOD | Philippi, WV | STREAMS OVER ROADS OR BRIDGES. EVENT OCCURRED BETWEEN 341 AM 06/04/2008 AND 356 AM 06/04/2008 |
| Jun 4, 4:50 AM EDT | FLASH FLOOD | Clarksburg, WV | SEVERAL ONGOING WATER RESCUES...MAINLY ACROSS NORTHERN PARTS OF COUNTY. IN ADDITION...ELK CREEK WAS OUT OF ITS BANKS NEAR CLARKSBURG AND NUTTER FORT. |
| Jun 4, 4:50 AM EDT | FLASH FLOOD | Philippi, WV | ROADS CLOSED IN PHILIPPI. IN ADDITION...ROADS WERE REPORTED CLOSED NEAR BELINGTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 174 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 5.9 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KRLX 040556
FFWRLX
WVC001-033-040900-
/O.NEW.KRLX.FF.W.0005.080604T0556Z-080604T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
156 AM EDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BARBOUR COUNTY IN WEST VIRGINIA...
HARRISON COUNTY IN WEST VIRGINIA...
* UNTIL 500 AM EDT
* AT 154 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM THUNDERSTORMS CONTINUE OVER THE WARNED AREA.
BECAUSE OF THIS...THE FLASH FLOOD WARNINGS FOR BARBOUR AND
HARRISON COUNTIES HAVE BEEN EXTENDED TO 500 AM.
ADDITIONAL THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHEAST ACROSS THE
AREA OVERNIGHT...AND THIS ADDITIONAL RAINFALL WILL ACT TO
MAINTAIN...OR EVEN INCREASE THE WATER PROBLEMS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STONEWOOD...SHINNSTON...NUTTER FORT...LUMBERPORT...CLARKSBURG...
BRIDGEPORT AND ANMOORE
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3941 8025 3924 8018 3916 7982 3896 8000
3903 8007 3911 8023 3910 8025 3916 8057
3918 8057 3920 8053 3922 8056 3946 8051
TIME...MOT...LOC 0551Z 180DEG 0KT 3925 8050
$$
09What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 8:58 PM EDT, 4 hours 58 minutes earlier.
Area forecast discussion, Jun 3, 8:58 PM EDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 858 PM EDT TUE JUN 3 2008 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL BE COMMON THROUGH WEDNESDAY AS A FRONT REMAINS DRAPED OVER THE UPPER OHIO VALLEY. MONITORING FOR FLOOD AND SEVERE THREAT. UPPER LEVEL RIDGE BUILDS ON THURSDAY. && .NEAR TERM /THROUGH WEDNESDAY/... WITH ACTIVE WEATHER ON-GOING...WILL KEEP THIS SHORT. AN AREA OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED FROM SOUTHERN OHIO WESTWARD. MODELS HAD A PRETTY REASONABLE HANDLE ON THESE STORMS...WITH HIGH POPS ACROSS OUR NORTH OVERNIGHT. HAVE PULLED THE HIGHER POPS SOUTHWARD A LITTLE TO REFLECT CURRENT TRENDS. EVERYTHING ELSE APPEARS TO BE REASONABLE...AND ONLY MINOR TWEAKS ARE EXPECTED. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... WARM FRONT SITUATED ACROSS NORTHERN TIER OF AREA RIGHT AT THE START OF THE PERIOD. NEXT IN A SERIES OF SHORT WAVE TROUGHS MOVES IN FROM THE W ALONG WITH STRENGTHENING LOW LEVEL SW FEED ESPECIALLY GIVEN MORNING HOURS WITH ENHANCED LLJ AT SUNRISE. THIS SHOULD GIVE RISE TO SOME KIND OF CONVECTIVE COMPLEX WITH HEAVY RAIN FALL MOVING THROUGH E CNTRL OH COUNTIES IN THE MORNING AND ON TO THE ENE THROUGH MIDDAY. SECOND SHORT WAVE TAKES A SIMILAR TRACK IN THE AFTERNOON LIKELY GENERATING ANOTHER ROUND OF CONVECTION NEAR THE FRONT. FLOW OF 40-50 KTS PLUS CAPE UP TO 2500 J/KG ON DEW POINTS AROUND 70 AND H85 THETA E VALUES NEAR 340K...SPS SLIGHT RISK ACROSS NORTHERN PORTION OF AREA LOOKS GOOD. THE HEAVIEST QPF IN ALL THE MODEL GUIDANCE CONTINUES TO BE IN AN W-E AXIS N OF THE FORECAST AREA...BUT THE UPPER OH BASIN LOCATION OF THIS AXIS...AND THE POTENTIAL FOR HEAVY RAIN SEVERAL TIMES TONIGHT THROUGH WED DOES RAISE CONCERN FOR EXCESSIVE RAINFALL. RIVER FORECAST CRESTS ARE COMFORTABLY BELOW FLOOD STAGE AT THIS TIME...BUT THIS WILL NEED CLOSELY MONITORED. AFTER WED...WARM FRONT LIFTS N OF THE AREA...PUTTING THE AREA UNDER UPPER RIDGE WITH SUMMER LIKE WEATHER FOR THE COUNT. STAYED MOSTLY NEAREST HIGH SIDE OF GUIDANCE FOR HIGHS WED WITH LOWEST VALUES N. LOWS WED NT AND THU NT LOOKED GOOD. RAISED HIGHS THU TO REFLECT A BLEND OF THE NUMBERS AS THE MAV /MID 90S/ STILL SEEMS A BIT HIGH. STAYED A LITTLE BELOW THE HIGH MAV FRI AND LOWERED THE VALLEYS FRI NT. && .LONG TERM /SATURDAY THROUGH TUESDAY/... UPPER LEVEL RIDGE AND ASSOCIATED BERMUDA HIGH WILL SET UP OVER THE LONG TERM PORTION OF THE FORECAST. THIS WILL TRANSLATE INTO A PERIOD OF HOT AND HUMID WEATHER FOR THE CWA IN SOUTHWESTERLY SURFACE FLOW. THIS WILL EFFECTIVELY DEFLECT INCOMING SYSTEMS FROM THE WEST OFF TO THE NORTH...AND WILL EXPECT THE RING OF FIRE TO SET UP ALONG THE PERIPHERY OF THE HIGH. MAIN QUESTION WILL BE WHETHER OR NOT THE PERIPHERY WILL SINK FAR ENOUGH SOUTHEAST TO CLIP THE CWA TO ENHANCE ANY THUNDERSTORM THREATS. OTHERWISE...WILL SEE A FAIR AMOUNT OF CUMULUS DEVELOPMENT DURING THE HEATING OF THE DAY...AND WILL EXPECT A FEW OF THESE TO BREAK THE CAP AND MATURE INTO THUNDERSTORMS. SHOULD BE DIFFICULT TO UTILIZE ANY CAPE HOWEVER...AND WILL EXPECT MOST PLACES TO REMAIN DRY DURING THE DURATION OF THIS SET UP. TEMPERATURES WILL BE IN THE UPPER 80S TO LOW 90S GENERALLY AREA WIDE...WITH THE HIGHER ELEVATIONS A SMALL HANDFUL OF DEGREES OFF THE PACE OF THE LOWLANDS. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PUSH OFF TO THE EAST OVERNIGHT. HOWEVER...RADAR MOSAIC IS ALREADY SHOWING ADDITIONAL STORMS ARE DEVELOPING ACROSS SOUTHWEST OHIO. THESE STORMS ARE MOVING EAST AND SHOULD IMPACT PORTIONS OF SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA OVERNIGHT. EXPECT STORMS WILL BE MOST NUMEROUS ACROSS SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA ONCE AGAIN ON WEDNESDAY. MVFR CONDITIONS SHOULD BE COMMON IN AND NEAR THE STORMS...WITH VFR CONDITIONS ACROSS THE REMAINDER OF THE REGION. THERE COULD BE SOME LOCAL AREAS OF IFR CIGS/VSBYS IN SOME OF THE STRONGER STORMS. AVIATION OUTLOOK /AFTER 00Z THURSDAY/... MVFR WITH OCCASIONAL IFR WX IN RW/TRW ACROSS SOUTHEAST OHIO AND NORTHERN WV WED NIGHT. && .HYDROLOGY... SEVERAL UPPER AIR DISTURBANCES...850 INFLOW OF 50 KNOTS FROM SW TONIGHT...AND PRECIPITABLE WATER NEAR 2 INCHES...COULD SPELL TRAINING OF SOME DOWNPOURS ALONG WARM FRONT ACROSS NORTHERN PORTION OF AREA TONIGHT AND WED. 3 HR FFG COULD BE REACHED IN SPOTS ACROSS THE NORTH WITH EACH PASSING S/W. HOWEVER...EXPECTING ENOUGH RECOVERY TIME BETWEEN S/W TO PREVENT PROBLEMS. AS A RESULT...WILL NOT HOIST A FLASH FLOOD WATCH ATTM. HOWEVER...THE HAZARD STILL EXISTS IN THE HAZARDOUS WEATHER OUTLOOK...FOR THE NORTHERN HALF OF THE CWA TONIGHT AND WEDNESDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JKF/26/TRM/30 NEAR TERM...JSH SHORT TERM...JKF/TRM LONG TERM...26 AVIATION...JSH HYDROLOGY...
Hazardous weather outlook, Jun 3, 4:19 PM EDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 419 PM EDT TUE JUN 3 2008 KYZ101>103-105-OHZ075-083>087-WVZ005>007-042030- GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-JACKSON OH-VINTON-MEIGS- GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- 419 PM EDT TUE JUN 3 2008 ...TORNADO WATCH 436 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING. LOCALIZED DOWNPOURS FROM SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO WEDNESDAY EVENING. RAINS OF OVER 2 INCHES WOULD BE NEED TO CAUSE FLASH FLOOD CONCERNS ON SMALL STREAMS AND CREEKS. IF REPETITIVE SHOWERS SEEM LIKELY...FLASH FLOOD WATCHES COULD BE POSTED. INCREASE YOUR WEATHER AWARENESS THROUGH WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ066-067-076-VAZ003-004-WVZ008>011-013>020-024>040-046-047-042030- PERRY-MORGAN-WASHINGTON-DICKENSON-BUCHANAN-JACKSON WV-WOOD-PLEASANTS- TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL- WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 419 PM EDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. LOCALIZED DOWNPOURS FROM SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO WEDNESDAY EVENING. RAINS OF OVER 2 INCHES WOULD BE NEED TO CAUSE FLASH FLOOD CONCERNS ON SMALL STREAMS AND CREEKS. IF REPETITIVE SHOWERS SEEM LIKELY...FLASH FLOOD WATCHES COULD BE POSTED. INCREASE YOUR WEATHER AWARENESS THROUGH WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. 30
In the hours before
Local storm report, Jun 4, 12:11 AM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1211 AM EDT WED JUN 4 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1158 PM HAIL JACKSON 39.03N 82.64W
06/03/2008 U0.50 INCH JACKSON OH PUBLIC
&&
NNNNLocal storm report, Jun 4, 12:13 AM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1213 AM EDT WED JUN 4 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1143 PM HEAVY RAIN CLARKSBURG 39.29N 80.38W
06/03/2008 HARRISON WV PUBLIC
STREAMS BANKFULL.
&&
NNNNSpecial weather statement, Jun 4, 12:35 AM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1235 AM EDT WED JUN 4 2008 WVZ008-016>018-027>029-040515- BRAXTON WV-ROANE WV-CALHOUN WV-JACKSON WV-GILMER WV-WIRT WV-CLAY WV- 1235 AM EDT WED JUN 4 2008 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 1235 AM EDT...A STRONG THUNDERSTORM WAS OVER EAST CENTRAL JACKSON COUNTY...OR ABOUT 17 MILES SOUTHEAST OF FORKED RUN STATE FOREST... MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... SERVIA...WILSIE...SHOCK...CEDARVILLE...STUMPTOWN AND TANNER. EXPECT FREQUENT LIGHTNING IN THE PATH OF THIS STORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. GO TO A SAFE PLACE IMMEDIATELY. THIS STORM WAS PRODUCING RAINFALL AMOUNTS OF 1 TO 2 INCHES PER HOUR. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Special weather statement, Jun 4, 1:10 AM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 110 AM EDT WED JUN 4 2008 WVZ008-015-016-018-027>029-040545- KANAWHA WV-BRAXTON WV-ROANE WV-CALHOUN WV-JACKSON WV-GILMER WV- CLAY WV- 110 AM EDT WED JUN 4 2008 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 110 AM EDT...A STRONG THUNDERSTORM WAS OVER WEST CENTRAL ROANE COUNTY...MOVING SOUTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... SERVIA...STRANGE CREEK...WILSIE...FRAMETOWN...SHOCK AND STUMPTOWN. SLOW MOVING THUNDERSTORMS ARE PRODUCING RAINFALL AMOUNTS OF 1 TO 2 INCHES PER HOUR. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. WIND GUSTS TO 45 MPH ARE ALSO POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 13
Local storm report, Jun 4, 1:22 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
122 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM FLASH FLOOD PHILIPPI 39.15N 80.04W
06/04/2008 BARBOUR WV EMERGENCY MNGR
WATER OFF HILLSIDES IN TWO HOUSES IN PHILIPPI.
&&
JHOVISLocal storm report, Jun 4, 1:43 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
143 AM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM HAIL WALTON 38.63N 81.40W
06/04/2008 E0.88 INCH ROANE WV COUNTY OFFICIAL
&&
JDENTThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:24 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Wirt, Wood | 36 min |
| Jun 3, 10:45 PM EDT | Flash Flood Watch | RLX | Barbour, Braxton, Calhoun, Clay, Doddridge, Gilmer and 12 more | 29 hr |
| Jun 3, 10:53 PM EDT | Flash Flood Warning | RLX | Doddridge, Harrison, Pleasants, Ritchie, Tyler, Wood | 3 hr |
| Jun 3, 11:01 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Ritchie, Roane, Wirt, Wood | 44 min |
| Jun 3, 11:15 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 45 min |
| Jun 4, 12:17 AM EDT | Flash Flood Warning | RLX | Barbour | 118 min |
| Jun 4, 12:57 AM EDT | Flash Flood Warning | RLX | Taylor | 3 hr |
| Jun 4, 1:05 AM EDT | Flash Flood Warning | RLX | Randolph | 3 hr |
| Jun 4, 1:26 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 2 more | 49 min |
| Jun 4, 2:15 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Fayette, Kanawha, Nicholas, Webster | 45 min |
| Jun 4, 4:57 AM EDT | Flash Flood Warning | RLX | Barbour, Harrison, Taylor | 3 hr |
| Jun 4, 10:38 AM EDT | Areal Flood Warning | RLX | Harrison | 10 hr |
| Jun 4, 10:53 AM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Jackson, Ritchie, Wirt, Wood | 52 min |
| Jun 4, 10:55 AM EDT | Areal Flood Warning | RLX | Doddridge, Ritchie, Wood | 6 hr |
| Jun 4, 11:07 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason | 38 min |
| Jun 4, 11:28 AM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Harrison, Lewis, Ritchie | 47 min |
| Jun 4, 11:55 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Putnam, Roane | 50 min |
| Jun 4, 12:24 PM EDT | Areal Flood Warning | RLX | Barbour, Lewis, Taylor, Upshur | 4 hr |
| Jun 4, 12:29 PM EDT | Severe Thunderstorm Warning | RLX | Lewis, Randolph, Upshur | 46 min |
| Jun 4, 12:44 PM EDT | Areal Flood Warning | RLX | Pocahontas, Randolph | 3 hr |
| Jun 4, 1:04 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Webster | 26 min |
| Jun 4, 1:23 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph | 52 min |
| Jun 4, 1:45 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam | 45 min |
| Jun 4, 2:05 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 25 min |
| Jun 4, 2:14 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Roane | 46 min |
| Jun 4, 2:46 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Roane | 44 min |
| Jun 4, 2:55 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 41 min |
| Jun 4, 3:02 PM EDT | Severe Thunderstorm Warning | RLX | Cabell | 43 min |
| Jun 4, 3:08 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 52 min |
| Jun 4, 3:26 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Kanawha, Mason, Putnam, Roane | 49 min |
| Jun 4, 3:34 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Kanawha, Lincoln, Putnam | 41 min |
| Jun 4, 3:40 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 50 min |
| Jun 4, 3:47 PM EDT | Areal Flood Warning | RLX | Pocahontas, Randolph | 11 hr |
| Jun 4, 4:12 PM EDT | Areal Flood Warning | RLX | Barbour, Harrison, Lewis, Taylor, Upshur | 4 hr |
| Jun 4, 4:14 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Braxton, Calhoun, Clay, Gilmer, Lewis and 6 more | 76 min |
| Jun 4, 4:29 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Putnam, Wayne | 46 min |
| Jun 4, 4:46 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Nicholas, Pocahontas, Webster | 44 min |
| Jun 4, 5:49 PM EDT | Areal Flood Warning | RLX | Jackson | 116 min |
| Jun 4, 7:01 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason | 44 min |
| Jun 4, 7:07 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam | 38 min |
| Jun 4, 7:47 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Jackson, Ritchie, Roane, Wirt | 58 min |
| Jun 4, 7:50 PM EDT | Areal Flood Warning | RLX | Jackson, Mason, Roane | 4 hr |
| Jun 4, 7:50 PM EDT | River Flood Warning | RLX | Calhoun, Gilmer | 29 hr |
Nearby
Flash Flood Warnings in West Virginia, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.